advertisement
Question
Posted by: CILLA | 2008/12/11

contra indications of contraceptives

good day
i am 32 and on Jeny FMP contraceptive. it is now the second month that i am not having my period. it is not possible to be pregnant because my husband had a vasectomy 2yrs ago. is it possible that the contraceptive is too strong and makes my periods stop. ?

thanks
Cilla

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Cilla
No the contraceptive should not make your periods stop unless you take it without using inactive pills inbetween the cycles. There may be another cause - rather let your doctor have a look.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement